# SDR REXA2012030400048

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 9,566 hours, 6,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MIDDLE CABIN EMERGENCY CURVE EXIT SIGN DS191 INOP.  REMOVED AND REPLACED EPSU BATTERY PACK AT PS37 PER AMM 33-51-17 P/N ON/OFF 2013-1A S/N OFF 97713 SN/ ON 101256.  OPS CHECK GOOD.
